RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1999, Volume 63, Issue 4, Pages 59–78 (Mi izv521)  

Embedding the classes $N\{\omega\}$ of Nevanlinna type

A. M. Dzhrbashyan

Institute of Mathematics, National Academy of Sciences of Armenia

Abstract: We suggest natural conditions for embedding the weight classes of meromorphic functions $N\{\omega\}$ of M.  M. Dzhrbashyan. Some of these conditions are sufficient for the solubility of his moment problem and the Volterra integral equation of the first kind.

DOI: https://doi.org/10.4213/im521

Full text: PDF file (1207 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1999, 63:4, 687–705

Bibliographic databases:

MSC: 31A10, 31A15, 31A20, 30D35, 30D50
Received: 15.12.1997

Citation: A. M. Dzhrbashyan, “Embedding the classes $N\{\omega\}$ of Nevanlinna type”, Izv. RAN. Ser. Mat., 63:4 (1999), 59–78; Izv. Math., 63:4 (1999), 687–705

Citation in format AMSBIB
\Bibitem{Dzh99}
\by A.~M.~Dzhrbashyan
\paper Embedding the classes~$N\{\omega\}$ of Nevanlinna type
\jour Izv. RAN. Ser. Mat.
\yr 1999
\vol 63
\issue 4
\pages 59--78
\mathnet{http://mi.mathnet.ru/izv521}
\crossref{https://doi.org/10.4213/im521}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1717679}
\zmath{https://zbmath.org/?q=an:0966.31001}
\transl
\jour Izv. Math.
\yr 1999
\vol 63
\issue 4
\pages 687--705
\crossref{https://doi.org/10.1070/im1999v063n04ABEH000252}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000084502900004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746814148}


Linking options:
  • http://mi.mathnet.ru/eng/izv521
  • https://doi.org/10.4213/im521
  • http://mi.mathnet.ru/eng/izv/v63/i4/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:209
    Full text:106
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021